MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; OXYGEN CONCENTRATOR

RESPIRONICS, INC. EVERFLO; OXYGEN CONCENTRATOR
Model Number 1020001
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging faulty pca, faulty compressor overheating/short circuit, low o2 purity, replaced filter and all faulty parts.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Correction to the previous report: the device was serviced by a service center.During the evaluation at the service center, it was found that faulty pca, faulty compressor overheating/short circuit, low o2 purity.Replaced filter and all faulty parts.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Mandatory sections and code grid sections has been updated/corrected.

Brand Name
EVERFLO
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22024136
Report Number2518422-2025-105546
Device Sequence Number7135950
Product Code CAW
UDI-Device Identifier00606959022041
UDI-Public(01)00606959022041
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020001
Device Catalogue Number1020001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown